# SDR 97ZZZX1863

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4050Q
- Make and model: Cessna 421B
- Aircraft serial: 421B0274
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9510
- Condition: Failed
- Location: Dc System
- Part time: 252 hours
- Component: Prestolite
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

LEFT ALTERNATOR BECAME INTERMITTENT THEN DROPPED OFF LINE.  RETURNED FLIGHT TO YUMA.  UNIT HAD BEEN OVERHAULED 1-25-96.
